| Model Number |
42511E |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.D.4 device expiration date: unknown h.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set tubing was defective.The following information was provided by the initial reporter: this tubing frequently comes loosely assembled and i've seen 10 unintentional discussions at sections if tubing meant to be screwed together.
Additional Manufacturer Narrative
H6: investigation summary a complaint of sets coming loosely assembled was received from the customer.No product or photo was returned by the customer.The customer complaint of loose component could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 42511e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that the bd alaris smartsite gravity set tubing was defective.The following information was provided by the initial reporter: this tubing frequently comes loosely assembled and i've seen >10 unintentional discussions at sections if tubing meant to be screwed together.